# SDR DALA2019013000624

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER OF INNER SKIN FUSELAGE BTW STA Y=974 TO 954 AND L30 TO L29R AT AFT CARGO COMPARTMENT 5331-2001. NRC 00224: CORROSION LEVEL 2, PRODUCTION DOUBLER OF INNER SKIN FUSELAGE BTW STA Y=974 TO 954 AND L30 TO L29R WAS REPAIRED PER ETI-17-19-003 REV 2 AND ER/A 574867-14 REV ORIGINAL. PERMANENT REPAIR FOLLOWED UNDER LOG #0917043. (LP #0924239)
